# SDR AUS20030024

- Difficulty date: January 14, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Doug C-54E
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 51762561
- Condition: Corroded
- Location: Rt Wing
- Part time: 22,755 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT OUTER WING PANEL UPPER SPAR CAP CORRODED BETWEEN WS 585 AND WS 613.
